# SDR A6WA201744762

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 34,530 hours, 32,791 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT, AFTER SELECTING GEAR LEVER UP, NOSE GEAR LOCK AND DOOR CYCLED FOR 1 MINUTE THEN LOCKED IN UP POSITION. GEAR EXTENDED NORMALLY AND LOCKED AFTER GEAR LEVER SELECTED DOWN. AIR RETURN UNDER 47,000LBS, LANDING NORMAL, BTMS 2-2-3-3. REF WO 255898 FOR WORK PERFORMED AND ALL RII'S C/W. R&R NOSE DOOR ACTUATOR.
